All you can do is gently try it and see how you feel. I do know that it takes a full 30 days to saturate and level out in your body. It is not a quick fix, so you may not notice anything different for a while.
Your brain is already dependent on 5-htp. 5-htp is what tryptophan breaks down into after digestion, and with co-factors produces serotonin. Tryptophan is found in any complete protein, and without it you'd be dead, so taking 5-htp is just increasing something you already have. The theory is it helps maximize the utilization of serotonin for those who need that, but it can have side effects, such as increased nervousness. It stops when you stop taking it. It won't affect adrenal health directly, but if you suffer from anxiety and/or depression and 5-htp reduces them, that will reduce stress on the adrenals. The only way you'll know if it will help is to try it, since your body's needs aren't someone else's needs and your reactions aren't anyone else's.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.